Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On compact submanifolds with nondegenerate parallel normal vector fields

Vladimir I. Oliker

Vol. 83 (1979), No. 2, 481–493
Abstract

In this paper we obtain characterizations of spherical submanifolds in Euclidean space of codimension 1. Such characterizations are given here in terms of certain relationships involving the elementary symmetric functions of principal radii of curvature and the support function of a submanifold.

Mathematical Subject Classification 2000
Primary: 53C40
Milestones
Received: 20 June 1978
Published: 1 August 1979
Authors
Vladimir I. Oliker